# SDR SWAA960284

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Failed
- Location: Lt Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR UPLOCK FAILURE, RED UNSAFE LIGHT REMAINS ILLUMINATED AND GEAR FREE FALLS TO DOWN AND LOCKED POSITION WITH GEAR HANDLE IN OFF.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED LEFT GEAR UPLOCK ACTUATOR, MODULE CHECK VALVE AND PERFORMED GEAR RETRACTION TEST PER BOEING M/M.
